Jump to content

Blike


Bettina
 Share

Recommended Posts

My dad is 66 years old and very active and young. An hour before he goes to bed he takes three Benadryl tablets totalling 75mg. He has been doing this every night for at least five years because he said if he doesn't he can't get to sleep. With them, he sleeps soundly.

 

I love him and I'm worried that long term usage might harm him.... Please let me know if I have to worry or not.

 

Bettina

Link to comment
Share on other sites

Benadryl = diphenhydramine in the US? (In the UK its acrivastine, a non sedating antihistamine). By itself shouldn't do much harm, but he'll need to be careful when he gets up in the morning, as diphenhydramine can cause a 'hangover' type effect. His doctor should really know about this, if for no other reason than he knows the whole picture. Personally I prefer zopiclone or zolpidem.

Link to comment
Share on other sites

  • 1 month later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.